zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed points under strict contractive conditions. (English) Zbl 0977.54038
Let $(X,d)$ be a metric space and $f,g:X\to X$ two mappings. The authors present some common fixed point theorems, for $f$ and $g$, under strict contractive conditions by using a minimal commutativity condition.

54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Jachymski, J.: Common fixed point theorems for some families of maps. Indian J. Pure appl. Math. 25, 925-937 (1994) · Zbl 0811.54034
[2] Jungck, G.: Compatible mappings and common fixed points. Internat. J. Math. math. Sci. 9, 771-779 (1986) · Zbl 0613.54029
[3] Jungk, G.; Moon, K. B.; Park, S.; Rhoades, B. E.: On generalizations of the Meir--Keeler type contraction maps: corrections. J. math. Anal. appl. 180, 221-222 (1993) · Zbl 0790.54055
[4] Pant, R. P.: Common fixed points of two pairs of commuting mappings. Indian J. Pure appl. Math. 17, 187-192 (1986) · Zbl 0581.54031
[5] Pant, R. P.: Common fixed points of weakly commuting mappings. Math. student 62, 97-102 (1993) · Zbl 0878.54030
[6] Pant, R. P.: Common fixed points of noncommuting mappings. J. math. Anal. appl. 188, 436-440 (1994) · Zbl 0830.54031
[7] Pant, R. P.: Common fixed points of sequences of mappings. Ganita 47, 43-49 (1996) · Zbl 0892.54028
[8] Pant, R. P.: Common fixed points of contractive maps. J. math. Anal. appl. 226, 251-258 (1998) · Zbl 0916.54027
[9] Pant, R. P.: R-weak commutativity and common fixed points. Soochow J. Math. 25, 37-42 (1999) · Zbl 0918.54038